How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray MD Your Own Question
Anthony Bray MD
Anthony Bray MD, Doctor
Category: OB GYN
Satisfied Customers: 10337
Experience:  Trained in obstetrical care and routine gynecology. 14 years experience as a family physician.
13781349
Type Your OB GYN Question Here...
Anthony Bray MD is online now
A new question is answered every 9 seconds

Can I still get periods naturally during my Meprate course

Customer Question

Can I still get periods naturally during my Meprate course of I can only get after the 5 days course is over?
Submitted: 2 months ago.
Category: OB GYN
Expert:  Anthony Bray MD replied 2 months ago.

Hello!

The 5 day course is a progesterone which induces menstrual cycle as you FINISH the course ...

The progesterone would prevent menstruation DURING the 5 day course

I hope that this information is helpful for you

Let me know if you have further questions or concerns

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback

Thank you and Best Regards,

Anthony Bray MD

Customer: replied 2 months ago.
with the Endometrium thickness of 9.2 on the day 33rd with a follicle of 17mm, would I surely get my periods?
Customer: replied 2 months ago.
Also this is the second time in my entire life of 33 years that my 28 days cycle is delayed. Even when I had endometriosis and got my Laproscopy done, regular cycle was never challenged
Customer: replied 2 months ago.
What can be the cause for the delay? Can it be hormonal imbalance or can be running that I recently took ( started running marathons) be the reason for the delay
Expert:  Anthony Bray MD replied 2 months ago.

Hello again,

Yes it could be hormonal imbalance

You alter things with the extreme exercise and if starting to run marathons it is probably related to that ....

I would expect that the progesterone treatment will probably less to you having your period as that course is finished ....

Best regards!

Anthony Bray MD

Customer: replied 2 months ago.
In how many days would I get my periods after I stop the hormone?
Expert:  Anthony Bray MD replied 2 months ago.

Probably very soon after stopping ..usually within 48 hours or so ...